Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2013, Article ID 208950, 8 pages
http://dx.doi.org/10.1155/2013/208950
Research Article

Note on Qualitative Robustness of Multivariate Sample Mean and Median

Department of Mathematics, Autonomous Metropolitan University, Iztapalapa, San Rafael Atlixco 186, Col. Vicentina, C.P. 09340, Mexico City, DF, Mexico

Received 4 October 2012; Revised 11 December 2012; Accepted 12 December 2012

Academic Editor: Shein-chung Chow

Copyright © 2013 Evgueni Gordienko et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Evgueni Gordienko, Andrey Novikov, and J. Ruiz de Chávez, “Note on Qualitative Robustness of Multivariate Sample Mean and Median,” Journal of Probability and Statistics, vol. 2013, Article ID 208950, 8 pages, 2013. https://doi.org/10.1155/2013/208950.